MathSciNet Relay Station
MathSciNet bibliographic data
MR2993026 42B25
Hytönen, Tuomas P.; Lacey, Michael T.; Martikainen, Henri; Orponen, Tuomas; Reguera, Maria Carmen; Sawyer, Eric T.; Uriarte-Tuero, Ignacio Weak and strong type estimates for maximal truncations of Calderón-Zygmund operators on $A_p$ weighted spaces. J. Anal. Math. 118 (2012), no. 1, 177–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement